# SDR SWAA2022020112563

- Difficulty date: August 22, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT (BS 727D +10 TO BS 787 + 6 LBL 20 ) TRANSITION PANEL IS CORRODED AROUND NUTPLATE HOLES IN 13 AREAS MARKED IN RED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT TRANSITION PANEL AROUND NUT PLATE HOLES IN A .7' X 1.5' X .007' AREA. ORIGINAL THINESS .045'. OUT OF LIMITS IAW SRM 53-00-53-1A-1 AT BS727D+10 - 787+6 LBL20; REPAIRED AFT CARGO COMPARTMENT TRANSITION PANEL FROM BS727+4-847 LBL20 IAW SRM 53-00-53-2R-5
